# SDR YENA20150531152

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 25,842 hours, 16,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Angle
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CENTER SHEAR FRAMES 87-88, LBL 9.5-RBL 9.5.  REMOVED 3 EA TEMP RIVETS TO REMOVE CORROSION REF SRM 51-42-01.  REMOVED CORROSION, MAX MATERIAL LOSS ARE: AREA A L=1.75, W=2.0, H= 0.002, LOCATION IS 3" AFT OF FRAME 87, LBL 2.5.   NOMINAL THICKNESS IS 0.063. REF SRM 51-10-03, TYPE D BLEND OUT REF 51-12-01.  INSTALLED 3 RIVETS, TREATED, PRIMED AND TOP COATED AREAS REF SRM 51-23-04, 51-23-05; 51-23-06.
